# SDR SWIA2021072859785

- Difficulty date: April 13, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 40,135 hours, 36,185 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SKIN ACCESS HOLE AT PANEL 640AT CUTOUT HAS SEVERAL AREAS OF MINOR CORROSION AROUND CUTOUT.     (C-CHECK RO 7/24/2021)    REPAIRED RH WING UPPER SKIN IAW REO 601R-57-21-3464 REV -- DATED 2021-04-29 BOND CHECK GOOD.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED,
